# SDR FDEA201211023812

- Difficulty date: November 2, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS= 683.4 AND XORS= 713.6.   REPAIRED IAW SRM 57-20-02, FIG 201 REPAIR 5, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
